Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 277-282

The packing and covering of the complete graph I: the forests of order five

School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv, Israel

Received 15 September 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The maximum number of pairwise edge disjoint forests of order five in the complete graph Kn, and the minimum number of forests of order five whose union is Kn, are determined.